# SDR SWAA2023032098614

- Difficulty date: February 3, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N566WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32753
- Aircraft time: 67,249 hours, 34,782 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Stiffener
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STIFFENER FLOOR STRUCTURE LOCATED BS 540 BETWEEN BL 0 AND RBL 24.5 WL 208.1 CENTER SECTION 2023-106058<[01] REPLACED STIFFENER FLOOR STRUCTURE LOCATED BS 540 BETWEEN BL 0 TO RBL 24.5 WL 208.1 CENTER SECTION IAW B737-700 #DWG-143A0060 SHEET= 36 REV= A AND SRM 51-40-02;[02] CERTIFIED WORK PERFORMED RII  SEE INDIVIDUAL SIGNOFFS BELOW
